Volume 5, Issue 1
The Calahan Method for Parabolic Equations with Time-Dependent Coefficients

Wei Wu

J. Comp. Math., 5 (1987), pp. 10-20

Preview Full PDF BiBTex 231 566
  • Abstract

A modified Calahan method for parabolic equations with time-dependent coefficients is presented. It is shown that the convergence order is $O(h^{r+1}+k^3)$ whiche the convergence order obtained in [1] for a standard Calahan method is only $O(h^{r+1}+k^2)$.

  • History

Published online: 1987-05

  • Keywords

  • AMS Subject Headings

  • Cited by